# SDR ASAA2012121493467

- Difficulty date: December 14, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 18,202 hours, 5,651 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHING NR 1 ENGINE FAN BLADE LUBE PER T/C 78472002 FOUND FAN BLADE SHIMS EXHIBIT MORE THAN 25 MOLD AG COATING LOSS ON ALL SHIMS REF MM 72-21-02, PG 615, STEP L (1)(A).  INSTALLED ALL NEW SHIMS IAW T/C 78472002 ON NR 1 ENGINE.
